ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

July 2018 , Volume 17 , Issue 4

Dedicated to Professor Vladimir Georgiev on the occasion of his sixtieth birthday

Select all articles

Export/Reference:

Preface
Kubo Hideo, Ozawa Tohru and Takamura Hiroyuki
2018, 17(4): ⅰ-ⅷ doi: 10.3934/cpaa.2018.17.1i +[Abstract](687) +[HTML](109) +[PDF](156.31KB)
Singularity formation for the 1-D cubic NLS and the Schrödinger map on $\mathbb S^2$
Valeria Banica and Luis Vega
2018, 17(4): 1317-1329 doi: 10.3934/cpaa.2018064 +[Abstract](811) +[HTML](102) +[PDF](335.79KB)
Spectral stability of bi-frequency solitary waves in Soler and Dirac-Klein-Gordon models
Nabile Boussïd and Andrew Comech
2018, 17(4): 1331-1347 doi: 10.3934/cpaa.2018065 +[Abstract](934) +[HTML](122) +[PDF](388.96KB)
Small amplitude solitary waves in the Dirac-Maxwell system
Andrew Comech and David Stuart
2018, 17(4): 1349-1370 doi: 10.3934/cpaa.2018066 +[Abstract](725) +[HTML](112) +[PDF](457.37KB)
On the spectral stability of ground states of semi-linear Schrödinger and Klein-Gordon equations with fractional dispersion
Wen Feng, Milena Stanislavova and Atanas Stefanov
2018, 17(4): 1371-1385 doi: 10.3934/cpaa.2018067 +[Abstract](856) +[HTML](108) +[PDF](422.58KB)
Focusing nlkg equation with singular potential
Vladimir Georgiev and Sandra Lucente
2018, 17(4): 1387-1406 doi: 10.3934/cpaa.2018068 +[Abstract](937) +[HTML](128) +[PDF](372.11KB)
Asymptotics for the modified witham equation
Nakao Hayashi, Pavel I. Naumkin and Isahi Sánchez-Suárez
2018, 17(4): 1407-1448 doi: 10.3934/cpaa.2018069 +[Abstract](758) +[HTML](128) +[PDF](490.62KB)
Local and global existence of solutions to a strongly damped wave equation of the $ p $-Laplacian type
Nicholas J. Kass and Mohammad A. Rammaha
2018, 17(4): 1449-1478 doi: 10.3934/cpaa.2018070 +[Abstract](929) +[HTML](137) +[PDF](425.21KB)
Global existence for systems of nonlinear wave and klein-gordon equations with compactly supported initial data
Soichiro Katayama
2018, 17(4): 1479-1497 doi: 10.3934/cpaa.2018071 +[Abstract](843) +[HTML](129) +[PDF](367.29KB)
Blow up for initial boundary value problem of critical semilinear wave equation in two space dimensions
Ning-An Lai and Yi Zhou
2018, 17(4): 1499-1510 doi: 10.3934/cpaa.2018072 +[Abstract](1074) +[HTML](119) +[PDF](367.43KB)
Dynamical behavior for the solutions of the Navier-Stokes equation
Kuijie Li, Tohru Ozawa and Baoxiang Wang
2018, 17(4): 1511-1560 doi: 10.3934/cpaa.2018073 +[Abstract](1100) +[HTML](214) +[PDF](771.33KB)
On special regularity properties of solutions of the Zakharov-Kuznetsov equation
Felipe Linares and Gustavo Ponce
2018, 17(4): 1561-1572 doi: 10.3934/cpaa.2018074 +[Abstract](820) +[HTML](148) +[PDF](373.53KB)
On the Cauchy problem for the Zakharov-Rubenchik/ Benney-Roskes system
Hung Luong, Norbert J. Mauser and Jean-Claude Saut
2018, 17(4): 1573-1594 doi: 10.3934/cpaa.2018075 +[Abstract](915) +[HTML](170) +[PDF](361.26KB)
Modified scattering for the Klein-Gordon equation with the critical nonlinearity in three dimensions
Satoshi Masaki and Jun-ichi Segata
2018, 17(4): 1595-1611 doi: 10.3934/cpaa.2018076 +[Abstract](809) +[HTML](123) +[PDF](452.6KB)
$L^∞$-energy method for a parabolic system with convection and hysteresis effect
Emil Minchev and Mitsuharu Ôtani
2018, 17(4): 1613-1632 doi: 10.3934/cpaa.2018077 +[Abstract](718) +[HTML](202) +[PDF](367.57KB)
Steady-state mode interactions of radially symmetric modes for the Lugiato-Lefever equation on a disk
Tomoyuki Miyaji and Yoshio Tsutsumi
2018, 17(4): 1633-1650 doi: 10.3934/cpaa.2018078 +[Abstract](831) +[HTML](109) +[PDF](607.41KB)
Logarithmic Sobolev and Shannon's inequalities and an application to the uncertainty principle
Takayoshi Ogawa and Kento Seraku
2018, 17(4): 1651-1669 doi: 10.3934/cpaa.2018079 +[Abstract](1023) +[HTML](122) +[PDF](349.5KB)
Strong instability of standing waves for nonlinear Schrödinger equations with a partial confinement
Masahito Ohta
2018, 17(4): 1671-1680 doi: 10.3934/cpaa.2018080 +[Abstract](955) +[HTML](138) +[PDF](354.66KB)
On the local wellposedness of free boundary problem for the Navier-Stokes equations in an exterior domain
Yoshihiro Shibata
2018, 17(4): 1681-1721 doi: 10.3934/cpaa.2018081 +[Abstract](938) +[HTML](155) +[PDF](494.65KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]